I recently had 3 teeth removed and in the process had several shots. I was very dizzy and my heart raced like crazy, my chest was tight and I felt sweaty cold, clammy and sick. The side effects let up some after a few days but have not gone completely. I am a little concerned. I feel worn out . Is this a normal reaction to Novacaine when you have MVP with regurg.? I have had anxiety attacks in the past and this was not one!!!
Make sure and tell the dentist next time to give you a shot WITHOUT epinephrine. I get these shots all the time when going to the dentist, my heart never races or skips, but in the past when I had the regular novacaine shots, my heart would race, skip, I'd be nauseated etc.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.